Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box by GlaxoSmithKline

Price: $12.16
Product prices and availability are accurate as of 2021-09-23 11:40:36 UTC and are subject to change. Any price and availability information displayed on https://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
Availability: In Stock
In Stock.
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Product Description

We are delighted to present the fantastic Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box.

With so many available recently, it is good to have a brand you can recognise. The Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box is certainly that and will be a perfect acquisition.

For this price, the Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box comes widely respected and is always a popular choice amongst most people. GlaxoSmithKline have added some nice touches and this results in good value.

Product Features

Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night The hot liquid provides a soothing effect. Perfect for day or night For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg HSA and FSA eligible product

Wait! We have something for you...

Don't leave empty-handed! Simply enter your email below and we will send you a great discount on our products:

We hate spam as much as you do! Your details are never shared and you can unsubscribe at any time.